Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 3, Pages 121-129

Laplace transforms and the American straddle

1Department of Mathematics and Statistics, University of Regina, Regina S4S 0A2, Saskatchewan, Canada
2Department of Applied Mathematics, University of Western Ontario, London N6A 5B7, Ontario, Canada

Received 2 October 2001; Revised 12 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Alobaidi and R. Mallier, “Laplace transforms and the American straddle,” Journal of Applied Mathematics, vol. 2, no. 3, pp. 121-129, 2002.